I went in to see a different surgeon today because mine was away, he said i had supratip fullness in the tip area. I asked about a steroid injection and he said no saying that it will make the skin just thin not making a difference and that more cartilage would have to be removed to have it straight. I rather have more cartilage added on the tip so my nose is not small and is less rounded, is this possible? and is he right about the steroid injection?
Supratip Fullness After Revision on Columella (Thick Skin)
Doctor Answers 6
It is hard to tell without seeing and examining you but in general supratip fullness can be improved by a number of methods including some of those mentioned
Have a question? Ask a doctor
Supratip Fullness after Columellar Rvision
If the supratip fullness is caused by excess cartilage, steroid injectionswill cause problems such as thinning of the skin. If your tip is rounded after the columellar surgery, a cartilage tip graft will increase tip projection and definition as well as remove the appearance of supratip fullness.
I am not a big fan of injecting steroid into the nose for fear that the skin may get too thin. But in order to figure out what you need, an exam is necessary.
You might also like...
Supra tip fullness
There are different things causing supratip fullness. thick skin, and swelling are two of them. A high septum can also do this. In this case cartilage would have to be removed and a steroid injection will not work.
As for the round tip, you may need cartilage added to get you a permanent long lasting result you want.
Michel Siegel, MD
Steroid injections may help to soften the supratip area. I agree that you may need more cartilage in your tip to give your more definition. Bulbous tips are very difficult to deal with. There are several examples on my website.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.